Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 8 found articles
 
 
  Syntactic Structures as Multi-dimensional Trees
 
 
Title: Syntactic Structures as Multi-dimensional Trees
Author: James Rogers
Appeared in: Research on language and computation
Paging: Volume 1 (2003) nr. 3 pages 41 p.
Year: 2003-09
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands